# SDR CNMA20090130

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB OF PASS DOOR 3L LWR FWD CORNER B/T STA 1256, STA 1273, STR 27L. DAMAGED AREA TRIMMED OUT REINFORCED AREA WITH PN N522AX-NRC301-1 IAW SRM VOL 1 53-00-01 FIG 4 USING FASTENERS IAW SRM VOL 2 31-31-01, FIG 1.
